# SDR TRAX200600911

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 8,140 hours, 6,815 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 621 ANGLE CRACKED AS MARKED.  CUT AWAY DAMAGED PORTION OF P/N 601R35031-239 ANGLE AT FS 621 BETWEEN RBL 36 AND RBL 27 PER REO 601R-53-61-117. TOUCHED UP FINISH AT CUT LINE A032 PER SRM 51-21-16. FABRICATED -2 ANGLE, -4 REPAIR ANGLE, AND -6 STRAP ITEMS FROM P/N 601R35031-241 PER NOTE "7" OF REO 601R-53-61-117 AND TOUCHED UP FINISH A023 ON REWORKED AREAS PER CRJ SRM 51-25-16. OK TO INSTALL REPAIR PARTS. BEGAN INSTALLATION OF REPAIR PARTS. INSTALLED 2EA NUTPLATES AND ALL LOCK FASTENERS. ALL WORK DONE IAW REO 601R-53-61-117. COMPLETED INSTALLATION OF ALL REMAINING FASTENERS AND TOPCOATED IAW ASA REO 601R-53-61-117. REV C. (CLOSED 11/01/06)
